Alert archive / Pennsylvania / Areal Flood Warnings in 2015

Areal Flood Warning 22, NWS Philadelphia/Mount Holly

August 21, 2015Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 21, 2015, 5:38 AM EDT for Philadelphia County, Pennsylvania. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2015, 5:38 AM EDT (09:38 UTC)
Expired
Aug 21, 2015, 7:30 AM EDT
In force
112 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WGUS41 KPHI 210938
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 AM EDT FRI AUG 21 2015

PAC101-211130-
/O.NEW.KPHI.FA.W.0022.150821T0938Z-150821T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
538 AM EDT FRI AUG 21 2015

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHEASTERN PHILADELPHIA COUNTY IN SOUTHEASTERN PENNSYLVANIA...

* UNTIL 730 AM EDT

* AT 533 AM EDT...THE PENNYPACK GAGE ON THE PENNYPACK CREEK IS ABOVE 
  FLOOD STAGE. WATER LEVELS CONTINUE TO STEADILY RISE BUT SHOULD 
  CREST WITHIN THE NEXT HOUR BEFORE QUICKLY DROPPING BACK BELOW 
  FLOOD STAGE.   

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PHILADELPHIA...ROCKLEDGE...TACONY...HOLMESBURG...ANDALUSIA...
  NORTHEAST PHILADELPHIA AND WISSINOMING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4006 7498 4005 7498 4000 7506 4002 7518
      4007 7516 4005 7512 4005 7510 4008 7509
      4014 7501 4012 7496 4008 7496

$$

HEAVENER

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 21, 3:56 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Aug 21, 3:56 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EDT FRI AUG 21 2015

.SYNOPSIS...
THE COLD FRONT WILL SLIDE NEAR OR OFF SHORE LATER TODAY. IT IS
EXPECTED TO STALL JUST OFF SHORE LATE TODAY. THROUGH MONDAY, A LOW
IS EXPECTED TO STAY WELL OFF SHORE AS A SURFACE HIGH SLIDES
NORTHEAST THROUGH THE AREA. THE NEXT COLD FRONT IS EXPECTED MONDAY
NIGHT. HIGH PRESSURE WILL FOLLOW FOR THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT IS SLIDING THROUGH THE REGION NOW. FOR THE MOST PART,
THE THREAT FOR HEAVY RAIN HAS SHIFTED TO THE NJ SHORE AND DELAWARE
BEACHES, ALTHOUGH THERE REMAINS A NARROW LINE EXTENDING FROM
CAMDEN UP TO MIDDLESEX. THUS HAVE CANCELLED THE FLASH FLOOD WATCH,
ALTHOUGH WILL STILL NEED TO MONITOR A FEW RIVER GAGES IN THE AREA
THAT CONTINUE TO SHOW RISES FROM THE HEAVY RAIN EARLIER.

THE MAIN THING TO WATCH AFTER 12Z, WILL BE HOW FAR EAST THE FRONT
WILL GET BEFORE IT BEGINS TO STALL. BASKED ON RADAR TRENDS AND THE
LATEST HIGH RESOLUTION MODELS, THINK THAT THE FRONT SHOULD MAKE IT
COMPLETELY OFF SHORE BEFORE IT STALLS, BUT HAVE KEPT A CHANCE OF
RAIN MENTIONED, PRIMARILY FOR COASTAL AREAS THROUGH THE DAY TO
ACCOUNT FOR SOME UNCERTAINTY OF HOW MUCH FURTHER THE FRONT WILL
MOVE AFTER SUNRISE. RAISED TEMPERATURES SLIGHTLY FROM PREVIOUS
FORECAST, AS WITH THE FRONT NOW EXPECTED TO PUSH FURTHER EAST THAN
PREVIOUSLY EXPECTED, MUCH OF THE REGION SHOULD SEE CLEARING SKIES
THROUGH THE DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
FRONT SHOULD REMAIN JUST OFF SHORE THROUGH THE OVERNIGHT HOURS.
AS SUCH, COOLER AIR SHOULD CONTINUE TO FILTER INTO THE REGION, SO
SHOULD SEE LOWS RANGING FROM THE MID 50S IN THE POCONOS WHERE
CLEARING SKIES AND DRIER CONDITIONS WILL HELP RADIATIONAL COOLING
TO NEAR 70 AT THE SHORE WHERE LINGERING CLOUDS NEARER THE FRONT
MAY TEMPER THE DIURNAL TEMPERATURE RANGE.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
FEW CHANGES MADE TO THE LONG TERM PERIODS WITH THIS FORECAST TO
FOCUS ON CURRENT HEAVY RAIN THREAT.

PREVIOUS LONG TERM DISCUSSION...
SAT THRU SUN NIGHT...THE WEAK FRONT OFFSHORE AND LOW PRESSURE OUT
TO SEA MAY KEEP A SMALL CHANCE FOR SHOWERS ACROSS THE COASTAL
WATERS AND ADJACENT AREAS THROUGH PORTIONS OF THE WEEKEND. MUCH
OF THE TIME WILL BE RAIN- FREE...BUT EXTRA CLOUDINESS AND A NE
WIND WILL KEEP THINGS HUMID ACROSS THE ERN AREAS. WRN PARTS OF THE
AREA WILL BE CLOSER TO THE HIGH PRESSURE AREA...SO MOSTLY SUNNY
SKIES SAT/SUN WITH MILD TEMPERATURES. TEMPERATURES SAT AND SUN
WILL BE WITHIN A FEW DEGREES OF NORMAL WITH MOSTLY LOW/MID 80S
ACROSS MOST AREAS.

MON THRU TUE...STRONG LOW PRESSURE MOVING ACROSS SOUTHERN CANADA AND
A COLD FRONT WILL AFFECT THE REGION. THERE WILL BE CHC FOR SHOWERS
MON THRU TUE...BUT THE FRONT WILL BE WEAKENING AS IT MOVES TOWARD
THE AREA. TEMPERATURES MON WILL BE ABOVE NORMAL WITH MID/UPPER 80S
ACROSS THE CENTRAL AND SOUTHER AREAS WITH LOW/MID 80S NORTH.

TUE NIGHT THRU THU...A MOSTLY DRY PATTERN WITH HIGH PRESSURE MOVING
ACROSS THE GREAT LAKES AND NEW ENGLAND. TEMPERATURES NEAR NORMAL
WITH LOW DEW POINTS. OVERNIGHT LOWS MAY DROP INTO THE 50S ACROSS THE
NORTH AND COOLER RURAL AREAS OF SRN NJ AND THE DELMARVA.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

EXPECT CONDITIONS TO BE IMPROVING TO VFR FOR MOST TAF SITES EXCEPT
POSSIBLY KMIV AND KACY WHERE FOG MAY LINGER THROUGH MID MORNING.
WINDS SHOULD BE SHIFTING THROUGH THE DAY FROM GENERALLY WESTERLY
NOW TO NORTHWESTERLY BY MID MORNING, NORTHERLY BY MID DAY (WHICH
IS WHEN SPEEDS WILL BE THE HIGHEST AS WELL), BACK TO NORTHWESTERLY
OVERNIGHT.

OUTLOOK...
SATURDAY THROUGH SUNDAY NIGHT...MOSTLY VFR. SCATTERED SHOWERS
ESPECIALLY SOUTH/EAST. PATCHY FOG DURING THE MORNING.

MON THROUGH TUESDAY...MOSTLY VFR. POSSIBLE MVFR WITH RAIN AS A
FRONT MOVES THROUGH MONDAY NIGHT.

&&

.MARINE...
WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA TODAY AND TONIGHT
EXCEPT IN THE VICINITY OF ANY STRONGER THUNDERSTORMS.

OUTLOOK...
SATURDAY THROUGH TUESDAY...WINDS AND SEAS WILL REMAIN BELOW SMALL
CRAFT CRITERIA. A LOW PRESSURE SYSTEM WELL OFFSHORE THIS WEEKEND
MAY KEEP SEAS ON THE OCEAN CLOSE TO 3 OR 4 FT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...JOHNSON
NEAR TERM...JOHNSON
SHORT TERM...JOHNSON
LONG TERM...MEOLA/O'HARA
AVIATION...JOHNSON/O'HARA
MARINE...JOHNSON/MEOLA/O'HARA
Hazardous weather outlook, Aug 21, 5:36 AM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 AM EDT FRI AUG 21 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-220945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
536 AM EDT FRI AUG 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-220945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
536 AM EDT FRI AUG 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 21, 12:34 AM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1234 AM EDT FRI AUG 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     HEAVY RAIN       1 W AMBLER              40.15N  75.24W
08/21/2015  M1.92 INCH       MONTGOMERY         PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1500674

STAFF
Special weather statement, Aug 21, 12:51 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1251 AM EDT FRI AUG 21 2015

NJZ012-013-015-019-020-210530-
OCEAN-WESTERN MONMOUTH-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-
1251 AM EDT FRI AUG 21 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
SOUTHWESTERN MONMOUTH...SOUTH CENTRAL MIDDLESEX...NORTHWESTERN OCEAN
AND NORTHERN BURLINGTON COUNTIES...

AT 1251 AM EDT...A STRONG THUNDERSTORM WAS OVER WHITE HORSE...OR NEAR
TRENTON...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANALAPAN...HIGHTSTOWN...BORDENTOWN...CRANBURY...ALLENTOWN...
ROOSEVELT...WHITE HORSE...TWIN RIVERS...WHITTINGHAM...CROSSWICKS...
CLARKSBURG...CASSVILLE...CREAM RIDGE...IMLAYSTOWN...CLEARBROOK
PARK...SIX FLAGS THEME PARK...WINDSOR...EDINBURG...
MERCERVILLE-HAMILTON SQUARE AND ENGLISHTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4011 7471 4027 7474 4035 7437 4008 7434
TIME...MOT...LOC 0451Z 260DEG 18KT 4019 7470

HEAVENER
Local storm report, Aug 21, 3:06 AM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 AM EDT FRI AUG 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     EWING TWP               40.26N  74.80W
08/21/2015                   MERCER             NJ   NWS EMPLOYEE

            40 SECTION OF A TREE AND TELEPHONE POLE KNOCKED OVER.

&&

EVENT NUMBER PHI1500677

HEAVE
Local storm report, Aug 21, 4:38 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 AM EDT FRI AUG 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HEAVY RAIN       1 E UPPER BERN TWP      40.51N  76.08W
08/20/2015  M5.14 INCH       BERKS              PA   MESONET

1006 PM     HEAVY RAIN       AMBERLY TRAILER PARK    39.21N  76.06W
08/20/2015  M3.81 INCH       KENT               MD   MESONET

            1.6 INCHES FELL IN 15 MINUTES

1115 PM     HEAVY RAIN       FRANCONIA TWP           40.31N  75.36W
08/20/2015  M1.83 INCH       MONTGOMERY         PA   SOCIAL MEDIA

            FELL IN 30 MINUTES.

1115 PM     FLOOD            EXTON                   40.03N  75.63W
08/20/2015                   CHESTER            PA   TRAINED SPOTTER

            FLOODING AND PONDING ON AREA ROADS

1127 PM     HEAVY RAIN       GRATERFORD              40.23N  75.45W
08/20/2015  M1.94 INCH       MONTGOMERY         PA   PUBLIC

            AMOUNT FELL IN ABOUT 30 MINUTES.

1228 AM     HEAVY RAIN       NORTH WALES             40.21N  75.28W
08/21/2015  M2.52 INCH       MONTGOMERY         PA   MESONET

            2.3 INCHES FELL IN 50 MINUTES.

1230 AM     TSTM WND DMG     EWING TWP               40.26N  74.80W
08/21/2015                   MERCER             NJ   NWS EMPLOYEE

            40 SECTION OF A TREE AND TELEPHONE POLE KNOCKED OVER.

1233 AM     HEAVY RAIN       1 W AMBLER              40.15N  75.24W
08/21/2015  M1.92 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0131 AM     FLOOD            ABINGTON TWP            40.11N  75.11W
08/21/2015                   MONTGOMERY         PA   911 CALL CENTER

            LOCALIZED FLOODING ON ROADWAYS

&&

EVENT NUMBER PHI1500669 PHI1500670 PHI1500672 PHI1500676 PHI1500671
PHI1500673 PHI1500677 PHI1500674 PHI1500675

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 9:08 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Aug 20, 10:32 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton4 hr
Aug 20, 10:55 PM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery4 hr
Aug 20, 11:18 PM EDTSpecial Weather StatementPHIBucks, Montgomery57 min
Aug 20, 11:35 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Aug 21, 12:46 AM EDTFlash Flood WarningPHIBucks, Montgomery, Philadelphia4 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.